Tuesday, May 5, 2009

I'm Guilty.

Ever since Drew told me he kissed another girl while we were dating, it's been hard for me to fully trust him again.
So when he gave me access to his myspace, I couldn't help but read a couple of emails that he passed with a few girls.
I ended up fessing up two seconds later because I can't keep a guilty concious about anything, and he was furious.

He's led me to be the jealous girl I am. I never used to be this way, but come ON. It's understandable that I haven't gained my trust back. Plus his inbox has 45 pages of emails, all sent by girls.
(I only read, like, two.)

I'm trying to stop thinking about the situation right now, because it raises my stress level which makes my stomach feel like it's going to fall out, which sucks pretty bad.
I know he's not cheating on me, but I get really jealous and it affects me badly.

I went to the psychiatrist today, and he said that I am NOT bipolar like that stupid psychologist said. He said I have the mildest form of depression and that I have a bad case of... something something anxiety disorder. (Found it... Generalized Anxiety Disorder)
Basically it's like an OCD anxiety disorder, where I get an anxious thought in my head and it just sticks and won't go away, and I obsess over it and let it eat away at me.
He gave me cymbalta to treat it, and let me tell you, I really hope I can switch to something else.
This stuff has given me some severe nausea, I yawn whenever I open my mouth, and my hands are shaking uncontrollably right now.
The doctor said that nausea could be a symptom, but this seems way too severe. If this happens everytime I take the medicine, I really can't keep taking it.
He also gave me a second anti-depressant that has a tranquilizing effect for me to take before I go to bed.

But I'm not taking it tonight because:
A) He said it makes you feel hungover in the morning, and I have school tomorrow
B) If it winds up making me sicker, I wouldn't know because I would think it was the Cymbalta. And I wouldn't be able to go to school.

I keep clenching my jaw because of the yawning and the nausea, which is obviously leaving me with a stiff jaw, which means I'm just having a whole damn array of problems.
What could cause me to yawn over and over again?
(Other than the "Speed Racer" movie. But that also induces vomiting.)

video
Imagine this over and over again for the past two hours. It's becoming torture.
Now Drew is trying to comfort me, which makes me feel bad because he's in Oklahoma with his friend and I'm cutting in to that time.
But I can't stand to be alone when I'm sick. It makes me feel helpless and hopeless.
I have an oral Spanish quiz tomorrow, and there's no way I can study for it like this.
I think I need to try my best to go to sleep. Hopefully I don't swallow my tongue or dream about "Speed Racer".
Oh god, just saying that made me gag. Speed Racer... *shudders*

13 comments:

Wendyburd1 said...

Lee, did the doc say the nausea goes away? Because the nausea and shaking worry me! What is the one for night time? You can email me if you want, if you don't want to put it on here. I have that disorder, the thoughts one, I LOATHE it, it drives me nuts! LOL. Sorry it was a little funny, and I mean me. I have been on lots of different meds so I know a few for generalized anxiety and depression that you may want to ask him about. I didn't have bad side effects on 2 that I can think of right now that you may like way better!

Tim said...

Oh wow! Im so hoping your body adjusts to the meds soon. I know from taking many meds myself that there is usually always an adjustment period until your body absorbs it and can adjust to it. There is always that possibility to that it is just the side effects and if so you need to get off of it. Did he tell you the side effects? Look them up online if not.

I hope you feel better soon!

Love and Prayers,

Tim

Liz said...

My husband was on Zoloft and it made him so sick that he stopped taking it. Also yawning is a side effect of anti-depressants. It may take you several different drugs to find the one that is right for you.

Yaya said...

Ok, yes I think that med is not for you. And I have the same thing. OCD/anxiety. It took me a few meds before I found my "cure", the lovely lexapro. Wouldn't be able to manage life without it.

And about the Drew thing. My ex and I had a horribly unhealthy relationship. Jealousy, doubt, fear, etc etc. I was pretty much psycho and so was he. I thought that was just how I was in relationships. And then Josh and I met and just clicked. I wasn't psycho with him. I just trusted him. It was refreshing to know I'm not psycho, but that I was just in the wrong relationship for me.

Sarah said...

Fortunately I have never been on meds but that's probably because I didn't have health insurance until January (I went without it for 6 years). I DID see a therapist for a few months regarding jealousy and paranoia with my BF. It was nothing he did but the fact that I have been cheated on 3 times by 3 different long term partners (YUCK!) There are so many meds you can try, that's the good/ bad thing about meds these days :) Just remember that you rock! Don't accept anything less than you deserve!

Bobby G said...

Sucks about the meds...but they do help, and often times the side effects are just until your body gets used to it (a week or so) Also jealousy is no good. If you cant trust this guy then why are you with him? thats a question you need to ask!

Grand Pooba said...

Speed Racer, isn't that show kinda like Napoleon Dynamite? Anwayz...

I am so with you on the medication blues. It takes a while to find the right combination for you. The first pills my doc gave me for anxiety made me feel so drunk and high (don't know what feeling high is really like but I imagine it's something like that) I couldn't walk straight and my dad had to come pick me up from work and take me home.

So that really sucks about the nausea, seriously who wants to spend all day gagging? That sucks Lee, I feel for ya!

As far as jealousy goes, I don't blame ya! Everyone has some form of jealousy in them, I think people just show it in different ways.

Wow, okay, I'm done with my little novel here. Have a better day today then yesterday k?

Sheri said...

That does sound way too severe to keep taking if it keeps up like that. Maybe he should have had you start the meds on the weekend so it wouldn't affect school. I hope it gets better and that whatever medicine you end up taking works. :) ::hugs::

I don't think I'd want to know my boyfriend's e-mail pw or myspace. It would just tempt me too much to read all those things that would just make me angry too. It is only normal for women to want to read that stuff, right?

GL on the Spanish quiz, you are going to do great! :)

heyLyss09 said...

I have also been diagnosed with GAD as well as mild depression. I've tried a couple medications but the side effects never seemed worth it to me. The #1 thing that's helped me with everything since being diagnosed when I was really little, is yoga! Seriously, if you have it in your area definitely give it a try.

Jillene said...

Sorry about the negative side effects of the medication. That sucks!! I hope that it gets better or that he can find comething different. Good luck!!

Kristina P. said...

I think I probably had one step below GAD. I was never diagnosed with anything, and mine was specifically related to my husband's dangerous job.

But the good news is that anxiety is one of the most treatable mental health issues. I would look for a therapist who specialized in Coginitive Behavioral Therapy. It really, really helped me, and now it's pretty much gone.

Carmen said...

I'm sorry about the meds! I hope it all works out for you! And good luck with everything concerning Drew...

sam said...

"Great post. Here's a website that can help you overcome
anxiety disorder without much hassle. You might want to give it a try at www.attackanxiety.org"

Related Posts Plugin for WordPress, Blogger...